# SDR CALA2017102703815

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 89,755 hours, 21,419 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 4 AB INOPERATIVE.   FOUND THE CONNECTOR UNDER THE SEAT IS BROKEN.  REPLACED SEAT WIRE HARNESS. LIGHTS CHECKED GOOD.
